# SDR CALA0600047

- Difficulty date: February 10, 2006
- Submitted: February 10, 2006
- Operation: Air carrier
- Aircraft: N16339
- Make and model: Boeing 7373T0
- Aircraft serial: 23577
- Aircraft time: 59,493 hours, 26,892 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6545875U70
- Condition: Corroded
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND R-1 DOOR THRESHOLD Z-ANGLE CORRODED ON UPPER AND LOWER SURFACES AT STA 312-328, RBL 56-57.  THE Z-ANGLE WAS REMOVED AND REPLACED IAW SRM 51-40-02.
